# SDR MASA200602500

- Difficulty date: October 28, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 8,283 hours, 6,392 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2946 SEA.  RUDDER CONFIG WARNING MESSAGE ON T/O ROLL.  SYSTEM RESET NO FURTHER ACTION REQUIRED.
